# SDR AALA20161114010

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 45,402 hours, 18,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FORWARD ENTRY EMERGENCY EXIT LIGHT COVER DAMAGED.  REPLACED COVER IAW AMM 25-63-00.  OPERATIONAL CHECK GOOD.
